# SDR WX0A2015092272882

- Difficulty date: September 17, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N410NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49965
- Aircraft time: 55,218 hours, 31,523 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5936034504
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG BAY OTBD AFT ABOVE FLAP PULLEYS, LONGERON 20R, CRACKED TO FASTENER HOLE, STATION 1003.  TRIMMED OUT DAMAGE, HFEC OF CUT OUT NO CRACKS NOTED.  FABRICATED DOUBLERS & REPAIR PARTS, INSTALLED IAW SRM 53-02 FIG 21 & FIG 22.
